MAUDE Adverse Event Report: MERIT MEDICAL - ALISO VIEJO SCOUT; MARKER, RADIOGRAPHIC, IMPLANTABLE

MERIT MEDICAL - ALISO VIEJO SCOUT; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number SSR75-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.
 
Event or Problem Description
On april 6, 2021, a merit employee conducted a cer literature search for the scout product family.The study (see citation below) reports adverse events related to the savi scout radar.One event alleges that a patient developed an infection after placement of a scout reflector.Study: srour, marissa k., sungjin kim, farin amersi, armando e.Giuliano, and alice chung."comparison of wire localization, radioactive seed, and savi scout® radar for management of surgical breast disease." the breast journal 26, no.3 (2020): 406-413.

Brand Name
SCOUT
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
MERIT MEDICAL - ALISO VIEJO
6 journey unit 125
aliso viejo CA 92656
MDR Report Key12160290
Report Number2032338-2021-00010
Device Sequence Number3490765
Product Code NEU
UDI-Device Identifier00852205006024
UDI-Public00852205006024
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source literature
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSSR75-01
Device Catalogue NumberSSR75-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2021
Initial Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;